# SDR HNAA0700268

- Difficulty date: November 12, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 40,379 hours, 45,582 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSC252A40230
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI AWAY FROM GATE, FLUID WAS SEEN LEAKING FROM THE NR 1 MAIN LANDING GEAR ASSEMBLY.  IMMEDIATELY AFTER, THE NR 2 HYDRAULIC SYSTEM WENT INTO ISOLATION MODE.  BOTH HYDRAULIC SYSTEMS STILL HAD QUANTITIES DISPLAYED.  AIRCRAFT WAS TOWED TO GATE WHERE THE LEFT O/B FLEXIBLE BRAKE LINE WAS FOUND TO BE LEAKING.  REPLACED FLEXIBLE LINE AND WAS CHECKED AS GOOD WITH NO LEAKS.  BOTH HYDRAULIC SYSTEMS WERE SERVICED.
